# SDR 97ZZZX2580

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36345
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870321
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 9937713
- Condition: Corroded
- Location: Master Switch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL CORROSION ON ALL CONTACTS OF SWITCH.  POSSIBLE WATER ENTRAPMENT, SOURCE MOST LIKELY PILOT SIDE WINDOW.  REPLACED SWITCH ASSY WITH OEM REPLACEMENT.  SEALED SWITCH WITH FUEL TANK SEALANT.
